# SDR TSAA0153161

- Difficulty date: November 21, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK AT BS 727A, S-15R.  FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLER. AIRCRAFT RETURNED TO SERVICE.  (M)
